Alert archive / California / River Flood Warnings in 2023
River Flood Warning 5, NWS Eureka, CA
NWS Eureka, CA issued this river flood warning at Jan 7, 2023, 5:51 PM PST for Mendocino County, California. It took effect at Jan 7, 2023, 6:00 PM PST. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2023, 5:51 PM PST (01:51 UTC)
- In effect from
- Jan 7, 2023, 6:00 PM PST
- Expired
- Jan 8, 2023, 4:26 PM PST
- In force
- 22 hr
- Issued by
- NWS Eureka, CA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 155 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Navarro River near Navarro (NVRC1). The gauge peaked at 25.53 ft at Jan 8, 2023, 8:00 AM PST.
- Minor stage
- 23 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11468000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
431
WGUS46 KEKA 080151
FLWEKA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka CA
551 PM PST Sat Jan 7 2023
...The National Weather Service in Eureka CA has issued a Flood
Warning for the following rivers in California...
Navarro River at Navarro affecting Mendocino County.
For the Navarro River...including Navarro...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautions at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued Sunday morning at 600 AM PST.
&&
CAC045-081400-
/O.NEW.KEKA.FL.W.0005.230108T0200Z-230110T1800Z/
/NVRC1.1.ER.230108T0850Z.230108T1500Z.230110T1200Z.NO/
551 PM PST Sat Jan 7 2023
...FLOOD WARNING IN EFFECT UNTIL LATE TUESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Navarro River at Navarro.
* WHEN...Until late Tuesday morning.
* IMPACTS...At 30.0 feet, Water will flow over the south bank of the
river approximately 1 mile east of Highway 1, and begins to flood
property in this area including six homes. Expect closure of
Highway 128. Motorists should use alternate routes.
* ADDITIONAL DETAILS...
- At 5:45 PM PST Saturday the stage was 22.0 feet.
- Forecast...The river will fall to 17.7 feet this evening. It
will then rise above flood stage just after midnight tonight
to 29.2 feet tomorrow morning. It will fall below flood stage
tomorrow afternoon to 17.1 feet Monday morning. It will then
rise above flood stage again Monday afternoon to 25.2 feet
late Monday evening. It will fall below flood stage again
early Tuesday morning.
- Flood stage is 23.0 feet.
- Flood History...This crest compares to a previous crest of
29.5 feet on 02/07/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376
$$
zvs3 follow-up statements
462
WGUS86 KEKA 080544
FLSEKA
Flood Statement
National Weather Service Eureka CA
944 PM PST Sat Jan 7 2023
...The Flood Warning continues for the following rivers in
California...
Navarro River at Navarro affecting Mendocino County.
For the Navarro River...including Navarro...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautions at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued Sunday morning at 945 AM PST.
&&
CAC045-081745-
/O.CON.KEKA.FL.W.0005.000000T0000Z-230110T1800Z/
/NVRC1.1.ER.230108T0850Z.230108T1500Z.230110T1200Z.NO/
944 PM PST Sat Jan 7 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TUESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Navarro River at Navarro.
* WHEN...Until late Tuesday morning.
* IMPACTS...At 30.0 feet, Water will flow over the south bank of the
river approximately 1 mile east of Highway 1, and begins to flood
property in this area including six homes. Expect closure of
Highway 128. Motorists should use alternate routes.
* ADDITIONAL DETAILS...
- At 9:39 PM PST Saturday the stage was 23.4 feet.
- Forecast...The river will fall to 17.7 feet this evening. It
will then rise above flood stage just after midnight tonight
to 29.2 feet tomorrow morning. It will fall below flood stage
tomorrow afternoon to 17.1 feet Monday morning. It will then
rise above flood stage again Monday afternoon to 25.2 feet
late Monday evening. It will fall below flood stage again
early Tuesday morning.
- Flood stage is 23.0 feet.
- Flood History...This crest compares to a previous crest of
29.5 feet on 02/07/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376
$$
zvs557
WGUS86 KEKA 081700
FLSEKA
Flood Statement
National Weather Service Eureka CA
900 AM PST Sun Jan 8 2023
...The Flood Warning continues for the following rivers in
California...
Navarro River at Navarro affecting Mendocino County.
For the Navarro River...including Navarro...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/eka.
The next statement will be issued this afternoon at 500 PM PST.
&&
CAC045-090100-
/O.EXT.KEKA.FL.W.0005.000000T0000Z-230109T0100Z/
/NVRC1.1.ER.230108T0850Z.230108T1500Z.230110T1200Z.NO/
900 AM PST Sun Jan 8 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Navarro River at Navarro.
* WHEN...Until late this afternoon.
* IMPACTS...At 30.0 feet, Water will flow over the south bank of the
river approximately 1 mile east of Highway 1, and begins to flood
property in this area including six homes. Expect closure of
Highway 128. Motorists should use alternate routes.
* ADDITIONAL DETAILS...
- At 8:00 AM PST Sunday, the stage was 25.5 feet.
- Forecast...The river is forecast to fall below flood stage to
20.0 feet late this afternoon, and remain below flood stage
during the next round of heavy rain on Monday.
- Flood stage is 23.0 feet.
- Flood History...This crest compares to a previous crest of
29.5 feet on 02/07/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376
$$
JMG617
WGUS86 KEKA 090026
FLSEKA
Flood Statement
National Weather Service Eureka CA
426 PM PST Sun Jan 8 2023
...The Flood Warning is cancelled for the following rivers in
California...
Navarro River at Navarro affecting Mendocino County.
CAC045-090130-
/O.CAN.KEKA.FL.W.0005.000000T0000Z-230109T0026Z/
/NVRC1.1.ER.230108T0850Z.230108T1500Z.230108T2248Z.NO/
426 PM PST Sun Jan 8 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Navarro River at Navarro.
* ADDITIONAL DETAILS...
- At 3:15 PM PST Sunday the stage was 22.6 feet.
- Forecast...The river will fall to 16.3 feet late tonight, but
rise back near 22 feet late Monday afternoon. The river will
then gradually drop back below 17 feet Tuesday and Wednesday.
Higher flow is expected to return late in the week.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376
$$
JHWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Jan 7, 2:51 PM PST, 3 hours earlier.
Area forecast discussion, Jan 7, 2:51 PM PST, 3 hours before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
251 PM PST Sat Jan 7 2023
.SYNOPSIS...Periods of heavy rain and gusty south winds will
occur across Northwest California during the next seven days.
&&
.DISCUSSION...An upper-level shortwave trough was positioned
offshore from NRN CA this afternoon. Robust cloud top cooling and
numerous lightning strikes were occurring in the vicinity of the
wave, and that activity is forecast to sweep eastward across NWRN
CA tonight...particularly across Mendocino and Lake Counties. In
addition, low-level southerlies will respond to the approaching
wave, with short-term model guidance showing speeds at 925 mb
increasing to 50-70 kt. The increasing low-level flow will aid in
advisory level gusts across many exposed ridges and coastal
areas, and also yield enhanced rainfall rates along south facing
terrain due to orographic ascent. Enhanced deep-layer cooling and
moistening will also take place across NRN Trinity County due to
strong southerly upslope flow, and that will subsequently favor
heavy snowfall (likely a foot or more) for elevations above 4500
feet through Sunday morning...mainly impacting the Trinity Alps
and Scott Mountain Summit on HWY 3.
Heavy rain and strong south winds will diminish during Sunday
morning as the upper wave exits east. A period of neutral to
weakly rising mid-level heights is then forecast to occur Sunday
afternoon, followed by robust falls during Monday. Waves of
moderate to heavy rain and strong south winds gusting from 50 to
70 mph will once again occur across the region through Tuesday.
Shortwave ridging may then take place Tuesday night, but any break
in stormy weather will be brief as another strong cyclone ejects
across the NERN PAC. This progressive cycle of passing cyclones
is forecast to continue from mid week through next weekend.
&&
.AVIATION...Rain with a stalled out front has been spreading
northeastward through the day. Strong winds 1000 to 2000 feet
above mean sea level has resulted in low level speed shear for all
terminals. These stronger winds aloft (40-50kt) will probably mix
down later this evening and overnight as the frontal boundary
moves across the area. Gusts to around 50 mph are expected. Mostly
VFR conditions this afternoon will deteriorate overnight as rain
intensity increase. Instability will also increase with the
potential for thunderstorms. Soundings look most favorable for the
southern portion of the forecast area by late evening, namely
KUKI. HREF does indicate increasing probabilities late tonight
into early Sunday morning for KACV and KCEC as well.
&&
.MARINE...Another potent frontal system will move across the
waters tonight generating gale force southeasterly winds. A narrow
ribbon of storm force winds around 50 kts are also expected from
around Cape Mendocino and northwestward in the northern outer
waters. Elsewhere, full gales are highly probable with very steep
significant wave height around 18 feet or more. Max wave heights
will reach or exceed 36 feet. Winds should diminish on Sunday,
however large steep short period waves will most likely persist
through at least the early morning hours, and then slowly subside
through the day. Another frontal system will likely bring gales,
steep and elevated seas as well as a potential for more storm
force winds by Monday morning. A potentially more powerful storm
will most likely bring another period of strong winds with large
elevated seas mid to late next week.
&&
.HYDROLOGY...Moderate to heavy rain is forecast to spread north-
northeast across NWRN CA tonight into Sunday morning. Strong
southerly moisture flux combined with a convectively unstable
atmosphere will promote enhanced rainfall rates over Mendocino and
Lake Counties. Thus, those areas are expected to experience the
highest probability of urban/small stream flooding as well as
debris flows across the August Complex burn scar. In addition,
rapid rises on area rivers will be likely, with minor flooding
forecast to occur this evening/tonight on the Russian River at
Hopland as well as the Navarro River at Navarro. Additional heavy
rainfall is forecast to occur Monday and Tuesday...which will aid
in a continued flood threat.
&&
.BEACH HAZARDS...High surf will be possible mid to latter portion
of next week with breakers around 25 feet or more. The timing and
exact magnitude of the swell remains uncertain this far out.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Wind Advisory until 4 AM PST Sunday for CAZ101>106-108>115.
High Wind Watch from Sunday evening through Monday morning
for CAZ101>106-109-110-112.
Flood Watch through Sunday evening for CAZ104-106.
Winter Storm Warning until 10 AM PST Sunday for CAZ107.
Flood Watch through Tuesday afternoon for CAZ108>115.
Flash Flood Watch through Sunday morning for CAZ108-111-114.
NORTHWEST CALIFORNIA COASTAL WATERS...
Gale Warning until 3 AM PST Sunday for PZZ450-455-470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jan 7, 2:19 PM PST, 3 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 219 PM PST Sat Jan 7 2023 CAZ101>103-105-082230- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Northern Humboldt Interior- 219 PM PST Sat Jan 7 2023 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A High Wind Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ109-110-112-082230- Mendocino Coast-Northwestern Mendocino Interior- Southwestern Mendocino Interior- 219 PM PST Sat Jan 7 2023 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Flood Watch is currently in effect. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A Flood Watch is currently in effect. A High Wind Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ113-115-082230- Southeastern Mendocino Interior-Southern Lake- 219 PM PST Sat Jan 7 2023 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Flood Watch is currently in effect. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A Flood Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ108-111-114-082230- Southern Trinity-Northeastern Mendocino Interior-Northern Lake- 219 PM PST Sat Jan 7 2023 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Flood Watch is currently in effect. A Wind Advisory is currently in effect. A Flash Flood Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A Flood Watch is currently in effect. A Flash Flood Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ104-106-082230- Southwestern Humboldt-Southern Humboldt Interior- 219 PM PST Sat Jan 7 2023 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Flood Watch is currently in effect. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A Flood Watch is currently in effect. A High Wind Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-082230- Northern Trinity- 219 PM PST Sat Jan 7 2023 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST SUNDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Winter Storm Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A Winter Storm Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 7, 12:27 PM PST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1227 PM PST SAT JAN 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM NON-TSTM WND DMG 1 E HOPLAND 38.98N 123.10W
01/07/2023 MENDOCINO CA LAW ENFORCEMENT
A FOUR FOOT DIAMETER OAK TREE DOWN. THE ROAD
IS BLOCKED AND 150 PEOPLE TRAPPED.
&&
MKKLocal storm report, Jan 7, 12:30 PM PST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1230 PM PST SAT JAN 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM NON-TSTM WND GST 6 NNE NICE 39.21N 122.81W
01/04/2023 M89 MPH LAKE CA MESONET
HIGH GLADE LOOKOUT ELEVATION IS 4843 FEET.
&&
JMGLocal storm report, Jan 7, 1:50 PM PST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
150 PM PST SAT JAN 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HIGH SURF 1 W SHELTER COVE 40.03N 124.08W
01/05/2023 HUMBOLDT CA FIRE DEPT/RESCUE
FOUR HOMES IN SHELTER COVE DAMAGED BY VERY
LARGE WAVES AND HIGH TIDES. TIME AND
LOCATION APPROX.
&&
MKKLocal storm report, Jan 7, 1:56 PM PST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
156 PM PST SAT JAN 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HIGH SURF 6 SSW FORT BRAGG 39.35N 123.83W
01/05/2023 MENDOCINO CA PUBLIC
POINT CABRILLO LIGHTHOUSE WAS HIT BY A
MASSIVE WAVE THAT BROKE OPEN THE BACK DOORS
AND FLOODED THE INTERIOR OF THE LIGHTHOUSE
GIFT SHOP AND MUSEUM. THERE WAS SIGNIFICANT
DAMAGE TO MUSEUM DISPLAYS, EXHIBITS AND GIFT
SHOP ITEMS.
&&
MKKLocal storm report, Jan 7, 2:50 PM PST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
250 PM PST SAT JAN 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM NON-TSTM WND GST JONES STREET, UKIAH 39.15N 123.21W
01/07/2023 E33 MPH MENDOCINO CA PUBLIC
A LARGE OAK TREE FELL ONTO JONES STREET IN
UKIAH, TAKING DOWN LINES AND CUTTING POWER
TO NEARBY RESIDENTS.
&&
ZVSLocal storm report, Jan 7, 5:15 PM PST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
515 PM PST SAT JAN 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM FLOOD 1 SSW MANCHESTER 38.95N 123.69W
01/07/2023 MENDOCINO CA DEPT OF HIGHWAYS
HIGHWAY 1 NORTH POINT ARENA AT THE GARCIA
RIVER IN MENDOCINO CLOSED DUE TO FLOODING.
CLOSED AT 0425 PM PST.
&&
ZVSThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 4:03 PM PST | Areal Flood Warning | EKA | Mendocino | 53 hr |
| Jan 7, 6:32 PM PST | Areal Flood Advisory | EKA | Humboldt | 4 hr |
| Jan 7, 7:17 PM PST | Special Marine Warning | EKA | 28 min | |
| Jan 7, 7:44 PM PST | Special Marine Warning | EKA | 61 min | |
| Jan 7, 11:18 PM PST | Special Weather Statement | EKA | Lake | 27 min |
| Jan 7, 11:37 PM PST | Areal Flood Advisory | EKA | Humboldt, Mendocino, Trinity | 7 hr |
| Jan 8, 3:03 AM PST | Gale Warning | EKA | 30 hr | |
| Jan 8, 3:03 AM PST | Small Craft Advisory | EKA | 18 hr | |
| Jan 8, 3:32 AM PST | High Wind Warning | EKA | Del Norte, Humboldt | 24 hr |
| Jan 8, 3:32 AM PST | Wind Advisory | EKA | Del Norte, Humboldt, Lake, Mendocino, Trinity | 27 hr |
| Jan 8, 6:15 AM PST | Special Weather Statement | EKA | Humboldt | 30 min |
| Jan 8, 7:59 AM PST | Special Weather Statement | EKA | Humboldt | 31 min |
| Jan 8, 12:01 PM PST | Winter Storm Warning | EKA | 20 hr | |
| Jan 8, 12:07 PM PST | Storm Warning | EKA | 15 hr |
Nearby
River Flood Warnings in California, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.